# SDR QXEA200701906

- Difficulty date: December 16, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 2,455 hours, 2,389 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010002
- Part serial: 00286
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 2,455 hours, 2,389 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT 2371 - CLIMBING OUT OF 8000 FEET, PRESSURIZATION WAS RAPIDLY INCREASING, AND 12000 GOT A MASTER WARNING.  AIRCRAFT WOULD NOT DEPRESSURIZE IN MANUAL MODE, DESCENDING OUT OF 10000 MANUAL MODE STARTED TO OPERATE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE AFT OUTFLOW VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
